Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: On a symmetric bilinear system of difference equations
Journal: Applied Mathematics Letters
Volume: 89
First page: 15
Last page: 21
Issue Date: 1-Mar-2019
Rank: M21a
ISSN: 0893-9659
DOI: 10.1016/j.aml.2018.09.006
Abstract: 
We show in an elegant way how the main result in the recent paper Matsunaga and Suzuki (2018) follows from a known result, and discuss the system appearing therein.
Keywords: Bilinear difference equation | General solution | Representation of solutions | Symmetric system of difference equations
Publisher: Elsevier
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Brno University of Technology, Project FEKT-S-17-4225

Show full item record

SCOPUSTM   
Citations

26
checked on Feb 3, 2023

Page view(s)

22
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.